# SDR SWIA972455

- Difficulty date: March 25, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 35,039 hours, 42,979 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Faulty
- Location: Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT CONTROL FAULT FOR ALMOST THE ENTIRE FLIGHT, OUTBOARD FLAP INDICATING FLASHING.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR PER MM 27-50-09 AND RII 27-307.  OPS CHECKS GOOD, NO LEAKS.  P/N ON 320300-1007, S/N ON 0864, S/N OFF 0552.
